On the chromatic number of q-Kneser graphs

Blokhuis, A and Brouwer, A and Szőnyi, Tamás (2012) On the chromatic number of q-Kneser graphs. DESIGNS CODES AND CRYPTOGRAPHY, 65 (3). pp. 187-197. ISSN 0925-1022 10.1007/s10623-011-9513-1

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Distributed Events Analysis Research Laboratory
Depositing User: EPrints Admin
Date Deposited: 16 Jan 2014 10:29
Last Modified: 05 Feb 2014 12:27
URI: http://eprints.sztaki.hu/id/eprint/7321

Update Item Update Item